# SDR SWAA2014061629086

- Difficulty date: June 11, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 39,193 hours, 26,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5971447
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER EXIT LIGHT OVERHEAD INOPERATIVE.  RELAMPED LIGHT IAW MM.
